Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 723982, 5 pages
http://dx.doi.org/10.1155/2014/723982
Research Article

A Study on the Chain Ratio-Type Estimator of Finite Population Variance

1Department of Statistics and Mathematical Sciences, Kwara State University, PMB 1530, Malete, Ilorin, Nigeria
2Department of Statistics, Hacettepe University, Beytepe, 06800 Ankara, Turkey

Received 12 August 2013; Revised 15 January 2014; Accepted 15 January 2014; Published 24 February 2014

Academic Editor: Shein-chung Chow

Copyright © 2014 Yunusa Olufadi and Cem Kadilar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunusa Olufadi and Cem Kadilar, “A Study on the Chain Ratio-Type Estimator of Finite Population Variance,” Journal of Probability and Statistics, vol. 2014, Article ID 723982, 5 pages, 2014. https://doi.org/10.1155/2014/723982.